# SDR IPXA2015082592696

- Difficulty date: August 15, 2015
- Submitted: August 26, 2015
- Operation: Air carrier
- Aircraft: N137UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0820
- Aircraft time: 15,395 hours, 9,624 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Roller Track
- Part number: A2577400900272
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 5YR, FORWARD CARGO BAY FLOOR, SCREW CORRODED IN ROLLER TRAY FR27, LBL 55.  OUT OF SRM LIMITS.  R & R SCREW AND NUT IAW SRM 51-40-21.
